# SDR SIMA20180407003

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 33,575 hours, 29,418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA ADVISED THAT THE MAIN CABIN DOOR WAS HARD TO OPEN .CYCLED AND LUBRICATED MAIN CABIN DOOR IAW AMM 52-10-01.  NO DEFECTS NOTED.
